# SDR 4VAA2018081406003

- Difficulty date: August 8, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,448 hours, 32,038 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9912033
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT SMOKE WAS IN THE PASSENGER CABIN,  AS THE AIRCRAFT WAS PASSING THROUGH 6000 FT.   DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE,  LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM 21-20-00 AND FOUND THE RIGHT AIR CONDITIONING PACK TO BE FAULTY.  REMOVED AND REPLACES THE RIGHT AIR CYCLE MACHINE.  AIRCRAFT RETURNED TO SERVICE.
